Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 3, Pages 573-578
http://dx.doi.org/10.1155/S0161171293000705

On minimal hypersurfaces of nonnegatively Ricci curved manifolds

Department of Mathematics, University of Alabama at Birmingham, Birmingham, Alabama 35294, USA

Received 3 March 1992; Revised 1 June 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yoe Itokawa, “On minimal hypersurfaces of nonnegatively Ricci curved manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 573-578, 1993. https://doi.org/10.1155/S0161171293000705.